# SDR JJBA20141105001

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 32,978 hours, 45,294 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE VIBRATION FELT IN TIRES ON TOUCH DOWN.  R & R NR 2 MLG UPPER & LOWER TORQUE LINKS & PINS.
